NMethylTransferase Posted August 17, 2008 Share Posted August 17, 2008 I have started Lamictal, still titrating, at the 50 mg dose range. I'm using the manufacturer's kit, and towards the end of the third week. As soon as the dose went up from 25 to 50 mg, I noticed that I started to get aches and pains. I used to get aches and pains before, but that was an all-over tired sort of feeling. This is different. I get sharp pains in different spots, almost as if I have pulled a muscle. In fact, at first I thought I was being unusually clumsy and coincidentally pulling muscles and spraining tendons. However, the pain goes away a few hours later! So I know that can't be inflammation. I'd definitely attribute the pain to Lamictal. Excuse my being all DramaQueen about it, but it makes me feel like I have fuckin' fibromyalgia! My question is, will this go away? And if it doesn't, would a bedtime dose of Lyrica help? Also, has anyone tried Lyrica for their BP? In combination, or as monotherapy? Does it work? And finally, if you take it at bedtime only, does it make you feel refreshed and more alert in the morning? P.S. It also gives me headaches. I get occasional migraines, but the Lamictal Headaches are weird. They're like mini, transient migraines. Really, anywhere from a few seconds to a few hours, I feel like I'm getting a migraine, and then it goes away! A real migraine latches onto my head, and once it starts to gnaw, it doesn't stop until my whole day is ruined. The only way it naturally goes away is if I go to sleep. So any solution for the Lamictal Headache? I'm thinking Nimotop... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.